MathSciNet Relay Station
MathSciNet bibliographic data
MR1312237 65M12 (35R30 65N06)
Vabishchevich, P. N.; Denisenko, A. Yu. Regularization of nonstationary problems for elliptic equations. J. Engrg. Phys. Thermophys. 65 (1993), no. 6, 1195–1199 (1994); translated from Inzh.-Fiz. Zh. 65 (1993), no. 6, 690--694(Russian)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement